Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: V. Komornik
Title: Exact controllability and stabilization; the multiplier method
Additional book information: Res. Appl. Math., vol 36, Wiley-Masson, 1994, viii + 156 pp., ISBN 0-471-95367-9, $39.95

Review Information:

Reviewer: D. L. Russell
Affiliation: Virginia Polytechnic Institute and State University
Journal: Bull. Amer. Math. Soc. 34 (1997), 203-204
Review copyright: © Copyright 1997 American Mathematical Society